1 2 3 4
Home > FACULTY&STAFF > Faculty A-Z Faculty A-Z
staff
Feng Jiang
The title Associate Professor, Ph.D. Office Address: Contact Information: Telephone: +86-027-88385285
Email: fjiang78@163.com

Feng Jiang

Associate Professor, Ph.D.
School of Statistics and Mathematics

Zhongnan University of Economics and Law

Office Address
Wenbo/301, 182 South Lake Avenue, East Lake High-Tech Development Zone,

Wuhan 430073, China

 

Contact Information
Telephone: +86-027-88385285
Email: fjiang78@163.com; fjiang@znufe.edu.cn

Bio
Dr. Feng Jiang received his Ph.D. in 2011 from Huazhong University of Science and Technology. He joined the School of Statictics and Mathematics at Zhongnan University of Economics and Law in 2011. He wins Excellent Doctors Thesis Award of Hubei Provience in 2011 and "Zhongnan Researchers" of ZNUFE in 2014. His areas of specialization include nonlinear stochastic systems, numerical computation and financial models.

 

Selected Publications

Research Funding

1. Feng Jiang (PI), Stochastic stability and numerical methods in the study of stochastic delay systems and application, National Natural Science Foundation of China, Grant No. 61304067).

2. Feng Jiang (PI), Dynamical behavior of stochastic memristive systems and applications, Natural Science Foundation of Hubei Province in China, Grant No.2013CFB443, 2014, completed.

3. Feng Jiang (PI), Stochastic financial models and risk control, Fundamental Research Funds for the Central Universities under Grant 2722013JC080, 2012-2013, completed.

4. Research on financial models drived by Levy, Supported by the Fundamental Research Funds for the Central Universities under Grant 2012089, January 2012- December 2012, completed.

Recently representative publications

[1]     Feng Jiang, Hua Yang, Yi Shen, On the robustness of global exponential stability for hybrid neural networks with noise and delay perturbations, Neural Comput & Applic 24(2014) 1497C1504.

[2]     Feng Jiang, Yi Shen, Stability of stochastic theta-methods for stochastic delay Hopfield neural networks under regime switching, Neural Process Lett., 38(2013)  433-444.

[3]     Hua Yang, Feng Jiang, Stochastic theta-Methods for a Class of Jump-Diffusion Stochastic Pantograph Equations with Random Magnitude, SCI W. J., 2014.

[4]     Jiang F., & Shen Y. Stability of neutral stochastic partial differential equations with infinite delays and jumps. In Control Conference (CCC), 2014 33rd Chinese. IEEE. (2014) 5190-5195.

[5]     Hua Yang, Feng Jiang, Preserving mean-square stability in the simulation of stochastic differential delay equations with Markovian switching, Inf Tech J, 13 (2014) 1463-1466

[6]     Feng Jiang, Hua Yang, Xinquan Zhao, On the asymptotic stability of a class of jump-diffusions of neutral type with impulses, J. Ineq Appl, 2013(2013) 561.

[7]     Hua Yang, Feng Jiang, Attractor and Invariance of a Class of Chaotic Dynamic SystemsAdv Materials Research  787 (2013) 1093-1096

[8]     Hua Yang, Feng Jiang, Exponential stability of mild solutions to impulsive stochastic neutral partial differential equations with memory. Adv in Difference Equations, 148 (2013)1-9

[9]     Feng Jiang, Mild Solutions of Neutral Semilinear Stochastic Functional Dynamic Systems with Local Non-Lipschitz Coefficients, Adv Math Phy, 2013,  http://dx.doi.org/10.1155/2013/823535

[10] Feng Jiang, Yi Shen, Stability in the numerical simulation of stochastic delayed Hopfield neural network, Neural Comput & Applic 22(2013) 1493C1498.

[11] Lizhu Feng, Feng Jiang, Feng Li, Stochastic hybrid system with polynomial growth coefficients, Cognitive Computation, 5(2013) 32-39.

[12] Xinquan Zhao, Feng Jiang, Junhao Hu, Globally exponentially attractive sets and positive invariant sets of three-dimensional autonomous systems with only cross-product nonlinearities, International Journal of Bifurcation and Chaos, 23 (2013) 1350007-1-14.

[13] Xinquan Zhao, Feng Jiang, Zhigang Zhang, Junhao Hu, A new series of three-dimensional chaotic systems with cross-product nonlinearities and their switching, J. Appl. Math., 2013(2013) 1-14.

[14] Guan Wang, Quan Yin, Yi Shen, Feng Jiang, H synchronization of directed complex dynamical networks with mixed time-delays and switching structures, Circuits Syst. Signal Process, 32 (2013) 1575-1593.

[15] Feng Jiang, Yi Shen, Stability of impulsive stochastic neutral partial differential equations with infinite delays. Asian J. Control., 14(2012) 1706-1709.

[16] Feng Jiang, Yi Shen, A note on stability of the split-step backward Euler method for linear stochastic delay integro-differential equations, J Syst Sci Complex, 25 (2012) 873-879.

[17] Feng Jiang, Yi Shen, Fuke Wu, A note on order of convergence of numerical method for neutral stochastic functional differential equations. Commun. Nonlinear Sci. Numer. Simulat.,  17 (2012) 1194-1200. 

[18] Feng Jiang, Yi Shen, A note on the existence and uniqueness of mild solutions to neutral stochastic partial functional differential equations with non-Lipschitz coefficients. Comput. Math. Appl., 61(2011) 1590-1594.

[19] Feng Jiang, Yi Shen, Fuke Wu, Convergence of numerical approximation for jump models involving delay and mean-reverting square root process. Stoch. Anal. Appl., 29(2011) 216-236. 

[20] Feng Jiang, Yi Shen, Fuke Wu, Jump systems with the mean-reverting gamma-process and convergence of the numerical approximation, Stochastics and Dynamics, 12(2012)1-15.

[21] Feng Jiang, Yi Shen, Junhao Hu, Stability of the split-step backward Euler scheme for stochastic delay integro-differential equations with Markovian switching. Commun. Nonlinear Sci. Numer. Simulat., 16(2011) 814-821. 

[22] Hua Yang, Feng Jiang, Analytic approximation of the solutions of stochastic differential delay equations with Poisson jump and Markovian switching. J Appl Math, 2012(2012) 305945 1-14. 

[23] Feng Jiang, Yi Shen,Lei Liu, Numerical methods for a class of jump-diffusion systems with random magnitudes. Commun. Nonlinear Sci. Numer. Simulat., 17(2011) 2720-2729. 

[24] Feng Jiang, Yi Shen, Lei Liu, Taylor approximation of the solutions of stochastic differential delay equations with Poisson jump. Commun. Nonlinear Sci. Numer. Simulat., 16(2011) 798-804. 

[25] Lei Liu, Yi Shen, Feng Jiang, The almost sure asymptotic stability and pth moment asymptotic stability of nonlinear stochastic differential systems with polynomial growth. IEEE Trans. Automatic Control, 56(2011) 1985-1990. 

[26] Lei Liu, Yi Shen, Feng Jiang, Liu Lei, Shen Yi, Jiang Feng, Delay-dependent exponential stability of stochastic delay differential system whose coefficients obey the polynomial growth condition. Int. J. Systems Science, 43(2012) 1664-1672.  

[27] Hua Yang, Feng Jiang, Approximations of Numerical Method for Neutral Stochastic Functional Differential Equations with Markovian SwitchingJ Appl Math, 2012(2012) 675651 1-32.

[28] Feng Jiang, Hua Yang, Asymptotic stability of stochastic pantograph differential equations with Markovian switching. J. Nonlinear Anal. Optim., 1(2010) 9-16.

[29] Xiaohong Su, Liancun Zheng, Feng Jiang, Approximate analytical solutions and approximate value of skin friction coefficient for boundary layer of power law fluids, Appl. Math. Mech. -Engl. Ed., 29(2008) 1215-1220. 

 

Currently Teaching

Probability and Statistics, Mathematical Statistics, Calculus, Probability theory, Computational Statistics, Time Series Analysis, Multivariate Statistical Analysis, Nonparametric Statistics